MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that the trilogy evo ventilator was returned to a third-party service center for evaluation of the allegation the left fan being broken.There was no patient involvement and no harm or injury reported.The device error log contained critical ventilator inoperative error codes e-155 and e-156 indicating the machine flow sensor communication ceased and the sensor was stuck at the same value and the therapy central processing unit was still running boot monitor software, respectively.Evaluation completed by the third-party service provider indicated all errors were caused by the system printed circuit board assembly (pca) and the machine flow sensor that had been replaced in the device during the last preventative maintenance.Both components were replaced as part of service and repair.Device evaluation also reported the inlet side panel and cooling fan assembly were damaged and required replacement.The air inlet foam filter required replacement due to preventive maintenance.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23696844
Report Number2518422-2025-112219
Device Sequence Number18422969
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown